Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A correction to ``Properties of functions $ f(x,y)$ of bounded variation.''


Authors: C. R. Adams and J. A. Clarkson
Journal: Trans. Amer. Math. Soc. 46 (1939), 468
MSC: Primary 27.3X
DOI: https://doi.org/10.1090/S0002-9947-1939-0000283-4
Original Article: Trans. Amer. Math. Soc. 36 (1934), 711-730.
MathSciNet review: 0000283
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.3X

Retrieve articles in all journals with MSC: 27.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1939-0000283-4
Article copyright: © Copyright 1939 American Mathematical Society